MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation stryker observed that their device had logged an event code in the memory which is related to a potential issue of the device deliver energy.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no report of patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.  a stryker service representative performed an initial evaluation of the customer¿s device and observed that their device had logged an event code in the memory which is related to a potential issue of the device deliver energy.After clearing the codes, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
 
Additional Manufacturer Narrative
The electronic records were downloaded for review.The reported issue was able to be verified but not duplicated.The lp15 v4 software version -110 adds an additional h-bridge test when the device is powered on.The same h-bridge test is also performed when the user performs a user test.If a user initiates a user test immediately after turning the device on, the device attempts to perform 2 h-bridge tests at the same time which will cause the user test to fail and the service light to come on.When the user test fails error codes a034 and a036 or a51e is logged in the device.Performing 2 h-bridge tests at the same time does not cause any damage and the device is still operational with the service light lit.When the power is cycled the service light is cleared and the device will pass the user test when initiated a few seconds after power up.The root cause of the reported issue is determined to be software coding.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key18657024
Report Number0003015876-2024-00280
Device Sequence Number7316911
Product Code MKJ
UDI-Device Identifier00883873884331
UDI-Public00883873884331
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001373
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/17/2024
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown